Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tipandslide

Almost done with 5th month

Recommended Posts

I've been on 80mg for almost 5 months now and things are still worse than before I started accutane, not to mention the red marks and scars that have accumulated. I wish I could hear from someone else that has had the same problem it would be reassuring. I still have 2 months left on my course, but I'm just getting fed up with this never ending, stubborn acne. It's the same spots over and over again in places I never really use to have trouble with? Is anyone else having the same trouble?

Share this post


Link to post
Share on other sites

Dont worry abit bud.

I am myself going through the same thing and many more also. I have been on 60mg for 8 months now, was meant to finish at five months but am still going. I went to my derm this morning and although I have finally cleared massively in the last month and a half I still have 2 spots on my neck. The derm has kept me on for a further month and a half now. I was gutted. But because the side effects are hitting me hard...more of a nuisance really....I have dropped to 40mg for this last month. By the time I finish this course I will have completed a 9 and a half month course in total.

Hang in there bud. You have nothing to worry about. The clearing process for me started in my 6-7 month and rapidly took everything away on my face and neck....just these last odd little ones on my neck left.

Take it easy

Danny

Share this post


Link to post
Share on other sites

I'm having the same issue, but I'm not even experiencing the side effects really. I mean, my lips are dry and my face is starting to barely peel, but I've got acne that is WORSE than before I started. And I've been on 120 mg for the past month, and am bumping up to 160...I only weight 135 lbs. I hope that yours clears up before the end of your course, and know that there are others out there having the same problem too :(

Share this post


Link to post
Share on other sites

thanks for the replies it's good to hear from people that are having similar situations, JeBri I hope you clear up soon and good luck with your course

Congrats on clearing up and only having one more month danny!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×